MAUDE Adverse Event Report: ULRICH GMBH & CO. KG OBELISC VERTEBRAL BODY REPLACEMENT; OBSELISC CENTER PIECE, DIAMETER 20MM

ULRICH GMBH & CO. KG OBELISC VERTEBRAL BODY REPLACEMENT; OBSELISC CENTER PIECE, DIAMETER 20MM
Model Number CS 2920-32
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.
 
Event or Problem Description
Implant failure after spondylodesis after lwk2 on lwk4 with secondary dislocation of the inserted obelisc pro cage after lwk3 fracture.A piece of the obelisc cage broke off and the cage was removed in a revision surgery.

Brand Name
OBELISC VERTEBRAL BODY REPLACEMENT
Common Device Name
OBSELISC CENTER PIECE, DIAMETER 20MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
MDR Report Key8465476
Report Number9612420-2019-00008
Device Sequence Number11169859
Product Code MQP
UDI-Device Identifier04052536005598
UDI-Public4052536005598
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 2920-32
Device Catalogue NumberCS 2920-32
Device Lot NumberU007151
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2019
Initial Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR